Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On eigenvalue distributions for elliptic operators without smooth coefficients


Author: Richard Beals
Journal: Bull. Amer. Math. Soc. 72 (1966), 701-705
DOI: https://doi.org/10.1090/S0002-9904-1966-11562-8
Part II: Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1022--1024
MathSciNet review: 0196257
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11562-8